# SDR AALA201909279003

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 36,559 hours, 14,516 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKE OFF AT HIGH SPEED ON ACCOUNT OF CAPTAIN'S AIRSPEED INDICATOR FAILED.  FLIGHT TAXIED TO THE GATE. MAINTENANCE FLUSHED CAPT PITOT LINE IAW AMM 34-10-001-700-1A AND PERFORMED LEAK TEST OF MAIN AIR DATA SYSTEM IAW AMM 34-13-00-790-002. OPS CHECK OK.
